# SDR HNAA0000016

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968HA
- Make and model: Dhav DHC8201
- Aircraft serial: 465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LEFT MAIN GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED WITH LANDING GEAR INOP.  CONTROL LEVER.  PERFORMED MANUAL EXTENSION AND RETURNED FOR LANDING.  AIRCRAFT PLACED ON JACKS, COULD NOT DUPLICATE.
